# SDR AALA20020591

- Difficulty date: May 4, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIR EMERGENCY EXIT LIGHT LEFT SIDE SIDEWALL INOPERATIVE.  REPAIRED AFT AIRSTAIR EMERGENCY EXIT SIDEWALL LIGHT WIRE SPLICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
